MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH 200, LLC DOVER; CATHETER, UROLOGICAL
Model Number 1616
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided, and the device history record was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The sample received was physically inspected.The balloon was inflated with 10ml as per requirement and a balloon leak was confirmed.A pinhole was found at the balloon edge area.The root cause identified was due to bubbles being trapped in the latex, causing the area to not be covered with latex throughout the dipping process.A nonconformance was opened to address the issue of bubbles being trapped in the latex.The reported lot number was manufactured prior to the implementation of the nonconformance; therefore, no further action is required.This complaint will be used for qa tracking and trending purposes.
 
Event or Problem Description
The customer reported that urine leaked during the catheter being used with a product that was not a non-cardinal product.After review of the investigation on august 26, 2024, it was found that the sample received has a pinhole at the balloon edge area.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH 200, LLC
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20201994
Report Number1423537-2024-00152
Device Sequence Number18061354
Product Code KOD
UDI-Device Identifier10192253026146
UDI-Public(01)10192253026146(17)281009(10)3283U12QX
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K860484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1616
Device Catalogue Number1616
Device Lot Number3283U12QX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown